Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. C. Greiner and E. M. Stein
Title: Estimates for the $\overline \partial$-Neumann problem
Additional book information: Princeton Univ. Press, Princeton, N. J., 1977, 194 pp., $6.00.

References [Enhancements On Off] (What's this?)

  • 1. H.-J. Bremermann, Über die Äquivalenz der pseudokonvexen Gebiete und der Holomorphiegebiete im Raum von n komplexen Veränderlichen, Math. Ann. 128 (1954), 63-91. MR 71088
  • 2. A. P. Calderón, Boundary value problems for elliptic equations, Joint Soviet-American Sympos. on Partial Differential Equations, (Novosibirsk, 1963), pp. 303-304. MR 203254
  • 3. G. Folland, and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Ann. of Math. Studies No. 75, Princeton Univ. Press, Princeton, N. J., 1972. MR 461588
  • 4. G. Folland J. J. Kohn and E. M. Stein, Estimates for the $\bar\partial$-complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. MR 367477
  • 5. H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460-472. MR 98847
  • 6. H. Grauert and I. Lieb, Das Ramirezsche Integral und die Lösung der Gleichung $\bar\partial$f = a im Bereich der beschränkten Formen, Rice Univ. Studies 56 (1974), 29-50. MR 273057
  • 7. P. Greiner and E. M. Stein, A parametrix for the $\bar\partial$-Neumann problem, Encontré sur l'Analyse Complexe à Plusieurs Variables et les Systèmes Indéterminés, (Proc. Conf., Montreal, 1974) Univ. de Montréal, 1975, pp. 49-63. MR 442287
  • 8. G. M. Henkin, Integral representations of functions holomorphic in strictly pseudo-convex domains and applications to the $\bar\partial$-problem, Mat. Sb. 82 (124) (1970), 300-308 = Math. USSR Sb. 11 (1970), 273-281. MR 265625
  • 9. Lars Hörmander, An introduction to complex analysis in several variables, 3rd ed., North-Holland Mathematical Library, vol. 7, North-Holland Publishing Co., Amsterdam, 1990. MR 1045639
  • 10. N. Kerzman, Hölder and L, Comm. Pure Appl. Math. 24, (1971), 301-379. MR 281944
  • 11. J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. I, II, Ann. of Math. (2) 78 (1963), 112-148; ibid 79 (1964), 450-472. MR 153030
  • 12. J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. on Complex Manifolds (Minneapolis), Springer-Verlag, New York, 1965. MR 175149
  • 13. C. Morrey, The analytic embedding of abstract real analytic manifolds, Ann. of Math. (2) 68 (1958), 159-201. MR 99060
  • 14. L. Nirenberg, Pseudo-differential operators, Proc. Sympos. Pure Math. 16 (1970), 149-167. MR 270217
  • 15. F. Norguet, Sur les domains d'holomorphie des fonctions uniformes de plusieurs variables complexes, Bull. Soc. Math. France 82 (1954), 137-159. MR 71087
  • 16. K. Oka, Sur les fonctions de plusieurs variables. IX: Domaines finis sans point critique intérieur, Japan J. Math. 23 (1953), 97-155. MR 71089
  • 17. N. Øvrelid, Pseudo-differential operators and the $\bar\partial$ equation, Lecture Notes in Math., vol. 512, Springer-Verlag, Berlin and New York, 1976, pp. 185-192.
    18 E. Ramirez, Ein Divisionsproblem in der komplexen Analysis mit einer Anwendung auf Randintegralderstellung, Math. Ann. 184 (1970), 172-187. MR 269874

  • 19. L. P. Rothschild, and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. (1976), 247-320. MR 436223

Review Information:

Reviewer: Linda Preiss Rothschild
Journal: Bull. Amer. Math. Soc. 84 (1978), 266-270
DOI: https://doi.org/10.1090/S0002-9904-1978-14470-X
American Mathematical Society